# SDR ASOA2012082402097

- Difficulty date: July 30, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 987,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001.  R & R FS 280 FLOORBEAM IAW REO 670-53-11-047.
